# SDR VNAA2018020799901

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR SKIN IS CRACKED ON THE OTBD RT CUTOUT, OTBD OF ADG PUMP BS 193. CUT AWAY DAMAGE IAW REO 670-53-11-509, REV D.  PERFORMED AN EDDY CURRENT OF TRU BAY FLOOR SKIN IAW REO 670-53-11-509, REV D, STEP 5. NO INDICATIONS NOTED.
